American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11J61) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 11 of 11 found      Go to page: 1

[1] Hamza Menken and Abdulkadir Aşan. On some transcendental values of the $p$-adic gamma function. Contemporary Mathematics 665 (2016) 159-164.
Book volume table of contents   
View Article: PDF

[2] Yann Bugeaud. On simultaneous uniform approximation to a $p$-adic number and its square. Proc. Amer. Math. Soc. 138 (2010) 3821-3826. MR 2679605.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Liang-Chung Hsia and Julie Tzu-Yueh Wang. The ABC theorem for higher-dimensional function fields. Trans. Amer. Math. Soc. 356 (2004) 2871-2887. MR 2052600.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Kwok-Kwong Choi. On the distribution of points in projective space of bounded height. Trans. Amer. Math. Soc. 352 (2000) 1071-1111. MR 1491857.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Edward B. Burger. On Liouville decompositions in local fields. Proc. Amer. Math. Soc. 124 (1996) 3305-3310. MR 1350935.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Wolfgang M. Schmidt. Vojta's refinement of the subspace theorem . Trans. Amer. Math. Soc. 340 (1993) 705-731. MR 1152325.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Kumiko Nishioka. $p$-adic transcendental numbers . Proc. Amer. Math. Soc. 108 (1990) 39-41. MR 994783.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Arnold Knopfmacher and John Knopfmacher. A product expansion in $p$-adic and other non-Archimedean fields . Proc. Amer. Math. Soc. 104 (1988) 1031-1035. MR 929409.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Vichian Laohakosol and Patchara Ubolsri. $p$-adic continued fractions of Liouville type . Proc. Amer. Math. Soc. 101 (1987) 403-410. MR 908638.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Alice A. Deanin. A counterexample to a conjecture of Mahler on best $p$-adic Diophantine approximation constants . Math. Comp. 45 (1985) 621-632. MR 804950.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Daniel Berend. Multi-invariant sets on compact abelian groups . Trans. Amer. Math. Soc. 286 (1984) 505-535. MR 760973.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 11 of 11 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia